# SDR P2EA00123

- Difficulty date: April 15, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FRAME CRACKED AT BS 787, STR 13L.  REPAIRED FRAME AT BS 787 BETWEEN STRINGERS 11L AND 14L IAW SRM 53-10-4, FIG 1.  SEE COOPESA W/O N10316-2-194, VAM100 NR 613 AND 912SDA116.  (X)
